advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From London:

I have had Type 1 diabetes for two years. I have been doing my injections in my legs and they are getting very swollen. I don't know what to do, as it is not very easy to inject in your arms and when I do it in my stomach, it bleeds.

Answer:

Could you meet with a diabetes educator or nurse or doctor who could help you with your injection sites and injection technique? There are ways to use your arm by yourself, by leaning against a chair or door to lift up the skin. If you do use the same injection area too much, you are likely to get lipo hypertrophy. Have you tried the upper outer area of your buttocks?

LM

DTQ-19990506073955
Original posting 28 May 1999
Posted to Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.